This paper consists of two main results. In the first one we describe all Kähler immersions of a bounded symmetric domain into the infinite dimensional complex projective space in terms of the Wallach set of the domain. In the second one we exhibit an example of complete and non-homogeneous Kähler-Einstein metric with negative scalar curvature which admits a Kähler immersion into the infinite dimensional complex projective space.

Kähler–Einstein submanifolds of the infinite dimensional projective space / Loi, Andrea; Zedda, Michela. - In: MATHEMATISCHE ANNALEN. - ISSN 0025-5831. - 350:(2011), pp. 145-154. [10.1007/s00208-010-0554-y]

Kähler–Einstein submanifolds of the infinite dimensional projective space

ZEDDA, MICHELA
2011-01-01

Abstract

This paper consists of two main results. In the first one we describe all Kähler immersions of a bounded symmetric domain into the infinite dimensional complex projective space in terms of the Wallach set of the domain. In the second one we exhibit an example of complete and non-homogeneous Kähler-Einstein metric with negative scalar curvature which admits a Kähler immersion into the infinite dimensional complex projective space.
Kähler–Einstein submanifolds of the infinite dimensional projective space / Loi, Andrea; Zedda, Michela. - In: MATHEMATISCHE ANNALEN. - ISSN 0025-5831. - 350:(2011), pp. 145-154. [10.1007/s00208-010-0554-y]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/2838537
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 27
  • ???jsp.display-item.citation.isi??? 25
social impact